Reply
this is really embarrassing but im kinda nervous!!!! perfect life 1 child; Talmo, Georgia 8 posts
23rd Jul '13

so i got on depo about a month after i had my daughter which was about 10 months ago but i only took the the first shot and never went back .....now starting this mornin i when went to the bathroom i had a lot of really thick clear discharge should i be concerned?

Sthrnprincess Due August 21 (girl); 3 kids; Upstate, SC, United States 7078 posts
23rd Jul '13

You could be ovulating. When you ovulate you get this clear stretchy discharge.

Mandi Bass 1 child; Minnesota 1060 posts
23rd Jul '13

I doubt one shot seven months ago would be affecting your body all this time later...

Yurvette [♥] 2 kids; 1 angel baby; Hyrule Castle, LZ, San Marino 36477 posts
23rd Jul '13
Quoting Mandi Bass:" I doubt one shot seven months ago would be affecting your body all this time later..."


Yes it would. It affected mine for a good year afterwards.

wyatt.earp. 2 kids; Tacoma, Washington 2166 posts
23rd Jul '13
Quoting Yurvette [♥]:" Yes it would. It affected mine for a good year afterwards. "

same here. it was horrible.

Squid Kid Unavailable, NA, United States 32188 posts
23rd Jul '13

Probably just ovulating. It's normal to secrete eggwhite mucus when you're fertile.

Mandi Bass 1 child; Minnesota 1060 posts
23rd Jul '13
Quoting Yurvette [♥]:" Yes it would. It affected mine for a good year afterwards. "


Oh dang!! I had no problems with mine. My side effects were minimal.

perfect life 1 child; Talmo, Georgia 8 posts
27th Jul '13

ok thanke you